# SDR DALA2015010900186

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 47,864 hours, 17,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 26 IN SEAT EMERGENCY LIGHTS INOPERATIVE.  CONNECTED AND SECURED LOOSE CONNECTOR AT SEAT.
